# SDR CA960826059

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 07111259
- Condition: Unapproved
- Location: Armature
- Component: Lucas, 23064001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES BEARING MADE BY BARDEN AND HAS THEIR PART NUMBER STAMPED ON IT.  BEARING REMOVED WAS MADE BY FAG.
